for the following case, what are the next steps in management?
a 67-year-old female with a history of T2DM, Hypertension, and End Stage Renal Disease secondary to ADPKD. She chronically takes glipizide, aspirin, and metoprolol for her chronic conditions. The patient presents to the ED complaining of blood in her stool. Yesterday she had an episode of ”red bloody stool”, and states that theblood filled the bowl. Overnight, she has had "diarrhea" reporting a stool every 2 hours, all of them have been red and "bloody". Within the last 4 hours she has began to experience lightheadedness, dizziness, and increasing fatigue...
- 2 large bore IVs, stabalize hemodynamics
- resus w/ crystalloid
- labs: CBC, blood type & cross-match, INR, PT, PTT; BUN/Cr, FOBT?
- PRBCs for pt's w/Sx's or based on Hgb/Hct & comorbidities
- EKG for pt >50, CP, SOB, or Hx of ASCAD
- NGT & NG lavage w/LGIB b/c concerned for UGI